×

Found 2,807 Documents (Results 1–100)

On some problems for partial differential equations with a small parameter in the principal part. (English. Russian original) Zbl 07831280

J. Math. Sci., New York 279, No. 5, 623-634 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 61-72 (2020).
MSC:  35B25 35J25 35L20
PDFBibTeX XMLCite
Full Text: DOI

The transgression effect in the problem of motion of an almost holonomic pendulum. (English. Russian original) Zbl 07830145

Vestn. St. Petersbg. Univ., Math. 56, No. 4, 594-597 (2023); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 7(65), No. 2, 356-361 (2020).
MSC:  70F25 70H06 70H09
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of a solution to an optimal control problem with a terminal convex performance index and a perturbation of the initial data. (English. Russian original) Zbl 1532.49026

Proc. Steklov Inst. Math. 323, Suppl. 1, S85-S97 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 2, 41-53 (2023).
MSC:  49K10
PDFBibTeX XMLCite
Full Text: DOI

Construction of asymptotics of the solution for a system of singularly perturbed equations by the method of essentially singular functions. (Ukrainian. English summary) Zbl 07799353

MSC:  34E20
PDFBibTeX XMLCite
Full Text: DOI

Properties and errors of second-order parabolic and hyperbolic perturbations of a first-order symmetric hyperbolic system. (English. Russian original) Zbl 1530.35087

Sb. Math. 214, No. 4, 444-478 (2023); translation from Mat. Sb. 214, No. 4, 3-37 (2023).
PDFBibTeX XMLCite
Full Text: DOI MNR

Parasitic eigenvalues of spectral problems for the Laplacian with third-type boundary conditions. (English. Russian original) Zbl 1532.35321

Comput. Math. Math. Phys. 63, No. 7, 1237-1253 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1128-1144 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of a solution to an optimal control problem with integral convex performance index, cheap control, and initial data perturbations. (English. Russian original) Zbl 1522.49017

Proc. Steklov Inst. Math. 321, Suppl. 1, S69-S77 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 1, 67-76 (2023).
MSC:  49K10 93B05
PDFBibTeX XMLCite
Full Text: DOI

Existence of solutions of a system of two ordinary differential equations with a modular-cubic type nonlinearity. (English. Russian original) Zbl 1527.34099

Theor. Math. Phys. 215, No. 2, 735-750 (2023); translation from Teor. Mat. Fiz. 215, No. 2, 318-335 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Qualitative theory of ODEs. An introduction to dynamical systems theory. (English) Zbl 1521.34001

Singapore: World Scientific (ISBN 978-1-80061-268-6/hbk; 978-1-80061-270-9/ebook). xiii, 268 p. (2023).
MSC:  34-01 37-01 34Cxx
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic expansion of solution of one singularly perturbed optimal control problem with convex integral performance index and cheap control. (Russian. English summary) Zbl 1523.49017

Sib. Zh. Ind. Mat. 25, No. 3, 5-13 (2022); translation in J. Appl. Ind. Math. 16, No. 3, 387-393 (2022).
MSC:  49K10 93C70
PDFBibTeX XMLCite
Full Text: DOI MNR

Singular perturbations in first-order partial differential equations with matrix differential operators. (English. Russian original) Zbl 1509.35024

J. Math. Sci., New York 268, No. 1, 130-137 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 173, 132-139 (2019).
MSC:  35B25 35F40 35R20
PDFBibTeX XMLCite
Full Text: DOI

On second-order parabolic and hyperbolic perturbations of a first-order hyperbolic system. (English. Russian original) Zbl 1504.35414

Dokl. Math. 106, No. 2, 308-314 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 506, 9-15 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Existence and stability of a stationary solution of the system of diffusion equations in a medium with discontinuous characteristics under various quasimonotonicity conditions. (English. Russian original) Zbl 1516.35231

Theor. Math. Phys. 212, No. 1, 944-961 (2022); translation from Teor. Mat. Fiz. 212, No. 1, 62-82 (2022).
MSC:  35K57 35B40 35B35
PDFBibTeX XMLCite
Full Text: DOI

Solution of the two-dimensional inverse problem of quasistatic elastography with the help of the small parameter method. (English. Russian original) Zbl 1505.74095

Comput. Math. Math. Phys. 62, No. 5, 827-833 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 5, 854-860 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Parameter stability under permanent perturbations. (English. Russian original) Zbl 1504.34059

J. Math. Sci., New York 262, No. 6, 773-778 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 9-14 (2019).
PDFBibTeX XMLCite
Full Text: DOI

On the branching of a large periodic solution of a system of differential equations with a parameter. (English. Russian original) Zbl 1504.34098

J. Math. Sci., New York 262, No. 6, 767-772 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 3-8 (2019).
MSC:  34C25 34E10
PDFBibTeX XMLCite
Full Text: DOI

Investigation of the problem on a parametric resonance in Lurie systems with weakly oscillating coefficients. (English. Russian original) Zbl 1489.93092

Autom. Remote Control 83, No. 2, 252-263 (2022); translation from Avtom. Telemekh. 2022, No. 2, 107-121 (2022).
MSC:  93D05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic expansion of the solution of a singularly perturbed optimal control problem with elliptical control constraints. (English. Russian original) Zbl 1487.49028

Autom. Remote Control 83, No. 1, 1-16 (2022); translation from Avtom. Telemekh. 2022, No. 1, 3-21 (2022).
MSC:  49K21 93C70
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software